# SDR DL764091871

- Difficulty date: December 1, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 33,112 hours, 9,340 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: HFW1206K03
- Condition: Inoperative
- Location: Nr 1 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ACFT RTB DUE TO LT ENG ROLLED BACK APPROX 15 TO 20 SECONDS AFTER INITIAL START WITH STATUS MSG SPAR VLV.  GAINED ACCESS TO LT ENG SPAR VLV.  MANUALLY CYCLED VLV CONFIRMED FREE MOVEMENT.  REF SCHEM/IPC SWAPPED SPAR VLV DISAGREE RELAY WITH APU RELAY. PERF ENG RUN OPS/IND NML AND APU OPS/IND NML NO HISTORY. OK FOR SVC.  ETOPS CATEGORY 'D': INABILITY TO CTRL ENG OR GET DESIRED PWR.
